# SDR ASAA0954795

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 6,439 hours, 1,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN MASTER CAUTION RECALL CHECK ACCOMPLISHED RT "PACK" LT ILLUMINATED.  LT EXTINGUISHED WHEN MASTER CAUTION PUSH TO RESET BUTTON PUSHED.  TROUBLESHOT PER FIM 21 62 00 810 828.  RT PACK TCV FAULT LIGHT CLEARS AFTER TEMP CONTROLLER BITE.  PAC OPS NORMAL RT "PACK" LIGHT REMAINS EXTINGUISHED ON RECALL.  ETOPS SEAMC CONSULTED.
